I'm in my 50's, married and have a family. I have MMD, anxiety and ADD and have been on just about all the antidepressants possible and various combinations. I've been on Wellbutrin twice. It didn't help with my depression, libido or binging. In the past, Adderall, Vyvance and other ADD medicines have helped with binging, and helped keep my weight down. I switch every few months, but lately, I've put on a lot of weight... which is one of the things that causes depression. My husband is very understanding about the side affects and libido. It is very frustrating for both of us. I realize that each med affects people differently and I usually stay on the medicine for a couple of months to make sure I give them a chance to work. Any ideas?
srdmom; Yes it is possible that the VIIVRYD could cause this to you if it is too much you should call your doctor and see what the next move would be. Try not to worry this is common and there are plenty of others that the doctor can try for you to help. have a good evening. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2013 • 2 answers
Posted 3 Feb 2014 • 2 answers
Posted 18 Jan 2015 • 4 answers
Posted 4 Jun 2016 • 1 answer
Remeron plus Wellbutrin? Remeron has been the antidepressant that has worked the best and I've been?
Posted 11 days ago • 1 answer